Arithmetic complexity of discrete map of converter based on symbol time series
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (6): 3756-3762    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Arithmetic complexity of discrete map of converter based on symbol time series
Yang Ru1, Zhao Shou-Bai1, Lao Yu-Jin1, Zhang Bo2
(1)广州大学物理与电子工程学院,广州 510400; (2)华南理工大学电力学院,广州 510640
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn